# SDR SWIA2021070759295

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 20R BETWEEN FS 295.00 Â€“ 310.00     (C-CHECK RO 7/5/2021)    REPLACED STR 20RH FROM FS280-FS319.00 WITH NEW. REF CRJ-700 SRM 53-00-03-201-001-A01. 51-42-06-001-001-A01 AND DRAWING SH670-31630 REV K  /  COMPLIED WITH 51-900-1002-SKY.
